English Title

On the resolution of formulas of squares of indeterminates by integral numbers

Authors

Leonhard Euler

Catalog Number

ENE279

Enestrom Number

279

Fuss Index

62

Original Language

Latin

Published as

Journal article

Published Date

1764

Written Date

1758

Original Source Citation

Novi Commentarii academiae scientiarum Petropolitanae, Volume 9, pp. 3-39.

Opera Omnia Citation

Series 1, Volume 2, pp.576-611.

Record Created

2018-09-25

Included in

Mathematics Commons

Share

COinS